Pennsylvania, 2019

Hail and Damaging Winds in Pennsylvania, May 28, 2019

May 28, 2019 · NWS CTP · 45 events in 12 counties and zones

Thunderstorms quickly developed as discreet cells during the afternoon hours on May 28, 2019. In a moderately high CAPE and strong shear environment, several super-cells were observed.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$111,000
Crop damage
None recorded
Events
45

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CTP wrote it up.

Thunderstorms quickly developed as discreet cells during the afternoon hours on May 28, 2019. In a moderately high CAPE and strong shear environment, several super-cells were observed. Large hail was widespread across central Pennsylvania, and there were some wind damage reports as well.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before the first event at May 28, 12:25 PM EST, 2 hours 5 minutes earlier.

Area forecast discussion, May 28, 12:25 PM EST, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service State College PA
125 PM EDT Tue May 28 2019

.SYNOPSIS...
A wavy front over the state will waggle north and south through
the next few days. This will keep a chance of showers and
thunderstorms across the region into at least Thursday. The
threat of severe weather and even some flooding is also a daily
concern.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
Posted FFA for the western few counties where many models and
ensemble suites peg with repeated thunderstorms through tonight.
PWATs are very high ~2 standard deviations above normal. Lots of
rain (but generally fast moving things up to this point) these
last few days. Ground not toally saturated, but very wet. SLGT
risk of excessive rainfall in the outlook from WPC continues. It
may take another 2-3 hrs for more widespread convection to go
up as cu field to our west is minor. But, little measles are
already on the radar over all of wrn PA. Cap likely keeping them
down for now, but heating in between the clouds should make
them grow.

Prev...
The second line of storms this morning has morphed into a wide
area but still has some embedded, elevated thunder. The activity
should dwindle shortly, but cannot rule out some lingering
showers for the late morning and early aftn, esp along and N of
I-80. However, forcing is lacking for a few hours and rain-
cooled air should keep the storms at bay for a little wile.
However, the atmos is still expected to destabilize over the
entire area this aftn and early this evening. Most likely time
for storms to fire is between 3 and 5 PM. Line of discrete cells
is a good call with the mode of convection, but the repeated,
albeit brief, heavy rains could lead to a higher threat of flash
flooding. SPC keeps ENH risk over the entire area for later
today and SLGT risk of excessive rainfall also in the SW part of
the CWA, and MRGL elsewhere.

From last disco...
This situation looks extremely similar to this past Thursday
when we had to wait out the morning convection/rainfall from the
dying MCS and then wait for the retarded daytime heating to
juice things up to pop the really nasty sfc/mixed layer-based
stuff. Shear is quite strong today as the morning convection is
assocd with a 45-50KT LLJet, and 8H flow remains 40+KTs into the
evening. The second round of convection will last into the
evening while dropping slowly to the south across most/all of
the area.

Still some variation in how warm it gets today. Two days ago
the GFS guidance looked too cool for today.

&&

.SHORT TERM /MIDNIGHT THROUGH 6 PM WEDNESDAY/...
Again, the convection could linger across the south into the
late evening hours.

While dewpoints fall off some by Wednesday morning, there is a
threat of more strong to severe storms, given the upper level
pattern.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Still looking at more showers and storms past Wednesday, but
some hope of seeing dry weather again by later Friday into
Saturday.

Cooler and less humid conditions by late in the week, as a
strong cold front drops southeast of the area.

Precip chances begin to pick up again Sunday as next wave drops
down across the Great Lakes, sharpening the trough.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Line of showers along the warm front will move east of the CWA
shortly. Low clouds/IFR still running the show at BFD, but the
wind should pick up out of the SW soon. JST already gusty and
AOO almost there, too. But, the eastern terminals will stay
lighter through the next few hours and perhaps all day until
prompted/pushed around by TSRA.

Prev...
Showers continue to stretch north to south across the region and
will continue to move west to east through the first half of the
morning. These showers have brought around 0.10 to 0.25 inch of
precipitation early this morning. These showers have brought
primarily MVFR cigs and vsbys, through there have been periods
of IFR at JST.

Periods of IFR remain still possible at BFD. Especially since
it has FEW006 with MVFR vsbys and that it is still raining. So
expect that rainfall and the low level moisture and upslope flow
to allow for periods of IFR between 11Z to 15Z.

Model soundings also indicate a period of marginal low level
wind shear is possible Tuesday morning, as strong winds aloft
overspread the state.

Once the showers move through this morning there will be a
brief period of settled weather appears likely during late
morning and early afternoon, as the warm front lifts north of
the area.

Scattered strong thunderstorms are likely to develop mid to late
in the afternoon and continue into the mid evening. Late in the
afternoon and evening looks like the most dangerous time for
aviation concerns with numerous thunderstorms sliding southward
through the airspace.

.Outlook...

Wed...AM low cigs possible W Mtns. Scattered PM tsra impacts
possible southern Pa.

Thu...AM low cigs possible W Mtns. Scattered PM tsra impacts
possible.

Fri-Sat...No sig wx expected.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for PAZ017-024-033.

&&

SYNOPSIS...Dangelo
NEAR TERM...Dangelo/Martin
SHORT TERM...Dangelo/Martin
LONG TERM...Martin
AVIATION...Dangelo/Ceru
Hazardous weather outlook, May 28, 12:19 PM EST, 2 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
119 PM EDT Tue May 28 2019

PAZ004>006-010>012-018-019-025>028-034>037-041-042-045-046-049>053-
056>059-063>066-291730-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Northern Centre-
Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton-
Franklin-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-Perry-
Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
119 PM EDT Tue May 28 2019

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible this
afternoon and evening. Tornadoes are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible again on
Wednesday afternoon and evening, and possibly again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ017-024-033-291730-
Clearfield-Cambria-Somerset-
119 PM EDT Tue May 28 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible this
afternoon and evening. Tornadoes are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible again on
Wednesday afternoon and evening, and possibly again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, May 28, 2:22 PM EST, 8 minutes before
Special Weather Statement
National Weather Service State College PA
322 PM EDT Tue May 28 2019

PAZ004-281945-
Warren PA-
322 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF WARREN COUNTY UNTIL 345
PM EDT...

At 321 PM EDT, Doppler radar indicated a strong thunderstorm 10 miles
east of Grand Valley, moving east at 45 mph.

wind gusts up to 50 mph and Pea size hail are possible.

Locations impacted include...
Sheffield, Tidioute and Clarendon.

LAT...LON 4184 7892 4183 7892 4183 7895 4162 7896
      4163 7949 4166 7953
TIME...MOT...LOC 1921Z 253DEG 39KT 4167 7936

RXR

The radar

The State College radar (KCCX), 64 km away, was scanning. The volume nearest the first event began at 19:32 UTC.

Open the radar archive at this moment

Event by event

27 hail, 17 thunderstorm wind, 1 funnel cloud. Local standard time, as filed.

Hail, Lycoming

When
May 28, 2:30 PM EST
Where
Lycoming County, 2.7 mi WSW of Jersey Mills
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
41.340, -77.470

A severe thunderstorm produced ping-pong ball sized hail near Haneyville.

Thunderstorm Wind, Union

When
May 28, 2:34 PM EST
Where
Union County, 2.29 mi WSW of Winfield
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
Fire Department/Rescue
Coordinates
40.904, -76.889

A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees in Union Township.

Thunderstorm Wind, Snyder

When
May 28, 2:40 PM EST
Where
Snyder County, 1.27 mi E of Kratzerville
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
Fire Department/Rescue
Coordinates
40.873, -76.856

A severe thunderstorm producing winds estimated near 60 mph snapped utility poles and knocked down wires at Shaffer Lane and Kratzerville Road northwest of Shamokin Dam.

Hail, Cambria

When
May 28, 2:42 PM EST
Where
Cambria County, 1.48 mi SSW of Beaver Vly
Measured
2 in hail
Reported by
Broadcast Media
Coordinates
40.700, -78.540

A severe thunderstorm produced hen egg (2) sized hail at Glendale High School.

Hail, Clearfield

When
May 28, 2:42 PM EST
Where
Clearfield County, 0.55 mi NNW of Coalport
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.737, -78.534

A severe thunderstorm produced quarter-sized hail south of Coalport.

Hail, Snyder

When
May 28, 2:48 PM EST
Where
Snyder County, 1.05 mi W of Selinsgrove
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
40.800, -76.870

A severe thunderstorm produced ping-pong ball sized hail near Selinsgrove.

Hail, Lycoming

When
May 28, 2:52 PM EST
Where
Lycoming County, Jersey Shr
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
41.200, -77.270

A severe thunderstorm produced golf ball sized hail near Jersey Shore.

Hail, Northumberland

When
May 28, 2:55 PM EST
Where
Northumberland County, Trevorton
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
40.780, -76.670

A severe thunderstorm produced half dollar sized hail in Trevorton.

Hail, Northumberland

When
May 28, 2:55 PM EST
Where
Northumberland County, 1.7 mi NNE of Fishers Ferry
Measured
2.75 in hail
Reported by
Trained Spotter
Coordinates
40.791, -76.813

A severe thunderstorm produced baseball-sized hail near Asherton.

Thunderstorm Wind, Northumberland

When
May 28, 2:55 PM EST
Where
Northumberland County, 1.99 mi NW of Dunkelbergers
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
Fire Department/Rescue
Coordinates
40.790, -76.777

A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires at Valley Road and Ridge Road East near Augustaville.

Hail, Lycoming

When
May 28, 2:57 PM EST
Where
Lycoming County, 0.86 mi SE of Antes Ft
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.190, -77.220

A severe thunderstorm produced quarter-sized hail near Antes Fort.

Hail, Schuylkill

When
May 28, 3:00 PM EST
Where
Schuylkill County, Pitman
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
40.720, -76.520

A severe thunderstorm produced golf ball sized hail in Pitman.

Thunderstorm Wind, Snyder

When
May 28, 3:00 PM EST
Where
Snyder County, 1.27 mi WSW of Hummels Wharf
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
Fire Department/Rescue
Coordinates
40.821, -76.841

A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires south of Hummels Wharf.

Thunderstorm Wind, Snyder

When
May 28, 3:00 PM EST
Where
Snyder County, 2.25 mi ENE of Kratzerville
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
Fire Department/Rescue
Coordinates
40.877, -76.838

A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires across Route 15 near Grangers Road north of Shamokin Dam.

Thunderstorm Wind, Northumberland

When
May 28, 3:08 PM EST
Where
Northumberland County, 2.62 mi E of Hebe
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
Fire Department/Rescue
Coordinates
40.675, -76.681

A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees on Old State Road at Cold Castle Lane north of Klingerstown.

Hail, Cambria

When
May 28, 3:10 PM EST
Where
Cambria County, 0.87 mi SW of Colver
Measured
1.5 in hail
Reported by
Social Media
Coordinates
40.540, -78.790

A severe thunderstorm produced ping-pong ball sized hail near Colver.

Hail, Centre

When
May 28, 3:12 PM EST
Where
Centre County, 0.87 mi NE of Julian
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.860, -77.940

A severe thunderstorm produced quarter-sized hail near Julian.

Hail, Schuylkill

When
May 28, 3:22 PM EST
Where
Schuylkill County, 1.05 mi W of Hegins
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
40.650, -76.500

A severe thunderstorm produced golf ball sized hail near Hegins.

Hail, Schuylkill

When
May 28, 3:22 PM EST
Where
Schuylkill County, 0.56 mi N of Valley View
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
40.658, -76.531

A severe thunderstorm produced golf ball sized hail near Valley View.

Hail, Schuylkill

When
May 28, 3:25 PM EST
Where
Schuylkill County, 1.92 mi ENE of Fountain
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
40.659, -76.395

A thunderstorm produced penny-sized hail on I-81 between mile marker 110 and 113.

Thunderstorm Wind, Schuylkill

When
May 28, 3:27 PM EST
Where
Schuylkill County, 1.71 mi NNE of Muir
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Fire Department/Rescue
Coordinates
40.602, -76.504

A severe thunderstorm producing winds estimated near 60 mph knocked down a tree and a utility pole in Porter Township.

Hail, Snyder

When
May 28, 3:52 PM EST
Where
Snyder County, 1.05 mi W of Shamokin Dam
Measured
2.5 in hail
Reported by
Trained Spotter
Coordinates
40.850, -76.820

A severe thunderstorm produced tennis ball sized hail in Shamokin Dam.

Hail, Snyder

When
May 28, 3:54 PM EST
Where
Snyder County, 1.05 mi W of Hummels Wharf
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
40.830, -76.840

A severe thunderstorm produced ping-pong ball sized in Hummels Wharf.

Hail, Snyder

When
May 28, 3:57 PM EST
Where
Snyder County, 1.28 mi W of Shamokin Dam
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.848, -76.825

A severe thunderstorm produced quarter-sized hail in Shamokin Dam.

Hail, Northumberland

When
May 28, 3:59 PM EST
Where
Northumberland County, 1.83 mi NNW of Fishers Ferry
Measured
4 in hail
Reported by
Public
Coordinates
40.795, -76.840

A severe thunderstorm produced grapefruit (4) sized hail west of Asherton.

Hail, Northumberland

When
May 28, 4:00 PM EST
Where
Northumberland County, 1.25 mi ESE of Milton
Measured
1.5 in hail
Reported by
Social Media
Coordinates
41.010, -76.850

A severe thunderstorm produced ping-pong ball sized hail in Milton.

Thunderstorm Wind, Northumberland

When
May 28, 4:03 PM EST
Where
Northumberland County, 0.72 mi WNW of Dornsife
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
Fire Department/Rescue
Coordinates
40.736, -76.791

A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees in Jackson Township.

Hail, Northumberland

When
May 28, 4:10 PM EST
Where
Northumberland County, Trevorton
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
40.780, -76.670

A severe thunderstorm produced ping-ping ball sized hail near Trevorton.

Hail, Lycoming

When
May 28, 4:15 PM EST
Where
Lycoming County, 0.52 mi E of Linden
Measured
3 in hail
Reported by
Trained Spotter
Coordinates
41.230, -77.140

A severe thunderstorm produced teacup (3) sized hail in Linden.

Thunderstorm Wind, Northumberland

When
May 28, 4:15 PM EST
Where
Northumberland County, 1.09 mi ENE of Trevorton
Measured
52 kt (60 mph) estimated gust
Property damage
$8,000
Reported by
Utility Company
Coordinates
40.785, -76.650

A severe thunderstorm producing winds estimated near 60 mph knocked down numerous trees and wires east of Trevorton along Route 225.

Hail, Schuylkill

When
May 28, 4:22 PM EST
Where
Schuylkill County, 2.6 mi NW of Valley View
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
40.680, -76.560

A severe thunderstorm produced hen egg (2) sized hail southwest of Pitman.

Hail, Union

When
May 28, 4:23 PM EST
Where
Union County, 0.87 mi SE of Linntown
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
40.960, -76.890

A severe thunderstorm produced ping-pong ball sized hail in Lewisburg.

Funnel Cloud, Schuylkill

When
May 28, 4:25 PM EST
Where
Schuylkill County, 0.56 mi N of Valley View
Reported by
Trained Spotter
Coordinates
40.658, -76.531

A funnel cloud was observed by a trained spotter near Valley View.

Hail, Union

When
May 28, 4:25 PM EST
Where
Union County, 0.83 mi NNW of Lewisburg
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.962, -76.884

A thunderstorm produced nickel-sized hail in Lewisburg.

Thunderstorm Wind, Cambria

When
May 28, 4:26 PM EST
Where
Cambria County, 0.87 mi SW of Cresson
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Fire Department/Rescue
Coordinates
40.460, -78.590

A severe thunderstorm producing winds estimated near 60 mph knocked down numerous trees in Cresson.

Thunderstorm Wind, Schuylkill

When
May 28, 4:26 PM EST
Where
Schuylkill County, 1.03 mi NNE of Muir
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
Broadcast Media
Coordinates
40.594, -76.512

A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto power lines in Porter Township.

Hail, Lancaster

When
May 28, 4:45 PM EST
Where
Lancaster County, 0.69 mi S of Landisville
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.090, -76.400

A thunderstorm produced nickle-sized hail near Landisville.

Thunderstorm Wind, Lancaster

When
May 28, 4:52 PM EST
Where
Lancaster County, 1.31 mi W of Fairland
Measured
52 kt (60 mph) estimated gust
Property damage
$9,000
Reported by
Fire Department/Rescue
Coordinates
40.153, -76.374

A severe thunderstorm producing winds estimated near 60 mph knocked down numerous trees and wires in Penn and Manheim Townships.

Thunderstorm Wind, Lancaster

When
May 28, 4:54 PM EST
Where
Lancaster County, 3.73 mi ENE of Churchtown
Measured
52 kt (60 mph) estimated gust
Property damage
$25,000
Reported by
Public
Coordinates
40.159, -75.910

A severe thunderstorm producing winds estimated near 60 mph destroyed a turkey barn in Caernarvon Township.

Hail, Lancaster

When
May 28, 5:02 PM EST
Where
Lancaster County, 0.06 mi SSW of School Lane Hills
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
40.069, -76.320

A severe thunderstorm produced ping-pong ball sized hail in Manheim Township.

Thunderstorm Wind, Blair

When
May 28, 5:08 PM EST
Where
Blair County, 0.63 mi N of (Aoo)blair Co Arpt A
Measured
52 kt (60 mph) estimated gust
Property damage
$8,000
Reported by
Trained Spotter
Coordinates
40.309, -78.321

A severe thunderstorm producing winds estimated near 60 mph knocked down two dozen trees in Martinsburg.

Hail, Lancaster

When
May 28, 5:10 PM EST
Where
Lancaster County, 0.84 mi NE of Hamilton Park
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.040, -76.310

A severe thunderstorm produced quarter-sized hail in Lancaster.

Thunderstorm Wind, Huntingdon

When
May 28, 5:14 PM EST
Where
Huntingdon County, 0.44 mi SSW of Cassville
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
40.294, -78.033

A severe thunderstorm producing winds estimated near 60 mph knocked down numerous trees and wires, including a tree into a storage building.

Thunderstorm Wind, Sullivan

When
May 28, 5:50 PM EST
Where
Sullivan County, 1.73 mi NE of Dushore
Measured
52 kt (60 mph) estimated gust
Property damage
$7,000
Reported by
NWS Storm Survey
Coordinates
41.540, -76.400

A severe thunderstorm producing winds estimated near 60 mph knocked down numerous trees north of Dushore.

Thunderstorm Wind, Cambria

When
May 28, 8:43 PM EST
Where
Cambria County, 0.69 mi N of Ebensburg
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Fire Department/Rescue
Coordinates
40.490, -78.730

A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees near Ebensburg.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2019Every state in 2019This day in weather historyWarnings in Pennsylvania, May 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 825555, 829142, 829147, 825556, 825557, 825558, 825559, 825560, 825562, 829149, 825565, 825572, 829150, 829151, 829153, 825573, 825576, 825578, 825581, 825585, 830278, 825586, 825589, 825595, 825601, 825603, 830293, 825605, 825606, 830294, 825608, 825610, 825299, 825611, 830296, 830297, 825612, 830298, 830299, 825614, and more.